Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Cheyenne, WY

June 25, 2015Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2015, 7:42 AM MDT for Converse County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 7:42 AM MDT (13:42 UTC)
Expired
Jun 25, 2015, 8:15 AM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Converse County, WY

The radar

The Riverton/Lander radar (KRIW), 229 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 1.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS55 KCYS 251342
SVRCYS
WYC009-251415-
/O.NEW.KCYS.SV.W.0111.150625T1342Z-150625T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
742 AM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 815 AM MDT

* AT 742 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
  PINE TREE JUNCTION...OR 28 MILES SOUTH OF WRIGHT...MOVING SOUTHEAST
  AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4333 10591 4349 10585 4338 10514 4305 10557
TIME...MOT...LOC 1342Z 303DEG 28KT 4336 10572 

HAIL...1.75IN
WIND...60MPH

$$

CLAYCOMB
1 follow-up statement
243 
WWUS55 KCYS 251358
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 AM MDT THU JUN 25 2015

WYC009-251415-
/O.CON.KCYS.SV.W.0111.000000T0000Z-150625T1415Z/
CONVERSE WY-
758 AM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM MDT
FOR NORTH CENTRAL CONVERSE COUNTY...

AT 757 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES WEST OF
BILL...OR 31 MILES SOUTH OF WRIGHT...MOVING SOUTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4330 10585 4347 10571 4338 10514 4305 10557
TIME...MOT...LOC 1357Z 304DEG 30KT 4331 10563 

HAIL...1.75IN
WIND...60MPH

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:55 AM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 25, 3:55 AM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
355 AM MDT THU JUN 25 2015

.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 330 AM MDT THU JUN 25 2015

QUITE A LIGHTNING SHOW ACCORDING TO OUR INFRARED SATELLITE LOOPS
OVERLAID WITH THE LIGHTNING STRIKES OVER NORTHERN CONVERSE AND
NORTHERN NIOBRARA COUNTIES. ISOLATED STRONG TO SEVERE STORMS STILL
ONGOING AT 330 AM MDT OVER AFOREMENTIONED COUNTIES...THOUGH
FORTUNATELY...THEY ARE OVER SPARSELY POPULATED TERRITORY.

BASED ON NARROWING TEMPERATURE AND DEWPOINT SPREADS...WILL SEE
PATCHY FOG THROUGH DAWN OR SHORTLY THEREAFTER ALONG AND EAST OF
INTERSTATE 25.

MAIN CHALLENGE AGAIN TODAY WILL BE AREAL COVERAGE OF THUNDERSTORMS
AND THEIR STRENGTH. THANK YOU TO THE STORM PREDICTION CENTER FOR
THEIR CHAT COORDINATIONS SUGGESTING AN UPGRADE TO ENHANCED RISK FROM
THE CURRENT SLIGHT RISK THIS AFTERNOON AND EVENING EAST OF A DOUGLAS
TO LARAMIE LINE.

WITH SHORTWAVE TROUGH ALOFT MOVING SOUTHEAST ACROSS OUR COUNTIES
NEAR OR SLIGHTLY AFTER MIDDAY...WE EXPECT SCATTERED THUNDERSTORMS TO
ERUPT THIS AFTERNOON IN THE BUOYANT AIRMASS ALONG AND EAST OF
INTERSTATE 25 ALONG THE INSTABILITY AXIS AND LOW AND MID LEVEL THETA-
E RIDGE AXIS...AND AS MENTIONED BY THE STORM PREDICTION CENTER...A
SEVERE MESOSCALE CONVECTIVE SYSTEM...MCS...MAY DEVELOP AND PROPAGATE
SOUTHEASTWARD ACROSS PORTIONS OF OUR PLAINS COUNTIES IN THE LATE
AFTERNOON AND EVENING. WITH PROGGED CAPES OF 2000-3000 J/KG AND 0-6
KM BULK SHEAR VALUES OF 35 TO 50 KNOTS...ISOLATED TO WIDELY
SCATTERED SEVERE STORMS LOOK LIKELY...ESPECIALLY WITH BRISK MID
LEVEL WINDS AND DECENT WIND SHEAR. PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS.

TONIGHT...WITH PASSING SHORTWAVE TROUGH ALOFT AND DECREASING LOW AND
MID LEVEL MOISTURE WITH DRYING IN THE WAKE OF THE SHORTWAVE...WILL
SEE CLOUDS AND SHOWERS AND THUNDERSTORMS ENDING FROM NORTHWEST TO
SOUTHEAST.

FRIDAY...LOW LEVEL NEGATIVE THETA-E ADVECTION WILL ADVECT IN A DRIER
AND MORE STABLE AIRMASS IN THE AFTERNOON...THUS ONLY SOME ISOLATED
THUNDERSTORMS POSSIBLE ACROSS OUR SOUTHERN LARAMIE RANGE NEAR THE
COLORADO STATE LINE...DRY ELSEWHERE.

FRIDAY NIGHT/SATURDAY/SATURDAY NIGHT...MOSTLY DRY AND PLEASANT START
TO THE WEEKEND WITH OUR COUNTIES ON THE EASTERN EDGE OF THE GREAT
BASIN RIDGE ALOFT. LOOKS LIKE LOW AND MID LEVEL MOISTURE WILL BE TOO
SCANT FOR ANYTHING OTHER THAN ISOLATED LATE DAY THUNDERSTORMS OVER
OUR SNOWY AND SIERRA MADRE RANGES.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 330 AM MDT THU JUN 25 2015

LARGE UPPER HIGH WILL RESIDE OVER THE WESTERN CONUS SUNDAY AND
MONDAY WITH A NNW UPPER FLOW OVER THE CWA PROVIDING WARM AND
MAINLY DRY CONDITIONS WITH JUST A BIT OF CONVECTION POSSIBLE
MAINLY OVER THE FAR SRN MTNS. A SHORTWAVE WILL MOVE ONSHORE OVER
THE PACIFIC NW LATE MONDAY AND TRAVERSE THE TOP OF THE UPPER HIGH
MONDAY NIGHT INTO TUESDAY BEFORE TURNING SE OVER THE HIGH PLAINS.
THIS SHOULD BRING SOME INCREASE IN CONVECTIVE ACTIVITY TO THE CWA
LATE TUESDAY. SIMILAR PATTERN EXPECTED FOR WEDS WITH ANOTHER
RIPPLE IN THE FLOW DROPPING SOUTHEAST ACROSS THE REGION ALONG WITH
A MODEST COOL FRONT. TEMPS QUITE WARM MONDAY AND TUESDAY BEFORE
LOWERING TO NEAR SEASONAL AVERAGES FOR WEDS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 330 AM MDT THU JUN 25 2015

SOME PATCHY MVFR CIGS POSSIBLE THIS MORNING MAINLY OVER THE
PANHANDLE WITH SOME SHOWERS AND A FEW STORMS AFFECTING THE KCDR
AREA EARLY THIS MORNING. SCTD TSTRMS DEVELOPING AGAIN THIS
AFTERNOON OVER AND NEAR THE SE WY MTNS AND MOVING OVER THE PLAINS
THROUGH THIS EVENING WITH ASSOCIATED MVFR/IFR VSBYS FOR SHORT
PERIODS.

&&

.FIRE WEATHER...
ISSUED AT 330 AM MDT THU JUN 25 2015

MINIMAL CONCERNS THE NEXT FEW DAYS BASED ON PROJECTED HUMIDITIES AND
WINDS REMAINING INSIDE CRITICAL THRESHOLDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WYZ102.

NE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NEZ002-095.

&&

SHORT TERM...RUBIN
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 25, 6:38 AM MDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
638 AM MDT THU JUN 25 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
261030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
638 AM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM THIS AFTERNOON AND
PROGRESS GENERALLY EAST OR SOUTHEAST THROUGH THIS EVENING. SOME
STORMS MAY BE COME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING
THE MAIN THREATS ESPECIALLY IN THE SOUTHERN PANHANDLE. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY
AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

WYZ105-110-114-115-261030-
SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE-
LARAMIE VALLEY-
638 AM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ104-109-111>113-261030-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-
638 AM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 25, 2:12 AM MDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
212 AM MDT THU JUN 25 2015

WYZ101-250900-
CONVERSE COUNTY LOWER ELEVATIONS WY-
212 AM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 300 AM MDT...

AT 210 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES WEST OF ROCHELLE...OR 19 MILES SOUTHEAST OF WRIGHT...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CONVERSE COUNTY.

THIS STORM CONTINUES TO INTENSIFY AND A SEVERE THUNDERSTORM MAY BE
REQUIRED SHORTLY.  THE STORM WILL AFFECT IRWIN AND NORTH ANTELOPE
ROAD IN THE THUNDER BASIN NATIONAL GRASSLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4348 10491 4317 10491 4317 10527 4350 10545
      4350 10493
TIME...MOT...LOC 0810Z 322DEG 25KT 4351 10531

RUBIN
Special weather statement, Jun 25, 2:47 AM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
247 AM MDT THU JUN 25 2015

WYZ101-250930-
CONVERSE COUNTY LOWER ELEVATIONS WY-
247 AM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONVERSE COUNTY
UNTIL 330 AM MDT...

AT 247 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF PINE TREE JUNCTION...OR 23 MILES SOUTH OF
WRIGHT...MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CONVERSE COUNTY.

LAT...LON 4328 10521 4305 10545 4348 10581 4349 10579
      4350 10575 4350 10557
TIME...MOT...LOC 0847Z 312DEG 27KT 4342 10563

RUBIN
Special weather statement, Jun 25, 3:35 AM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
335 AM MDT THU JUN 25 2015

WYZ101-102-251015-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
335 AM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND EASTERN
CONVERSE COUNTIES UNTIL 415 AM MDT...

AT 335 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF DULL CENTER...OR 40 MILES NORTHWEST OF LUSK...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LANCE CREEK AROUND 415 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4329 10508 4340 10487 4326 10447 4301 10482
TIME...MOT...LOC 0935Z 309DEG 16KT 4326 10489

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:32 PM MDTSpecial Weather StatementCYSConverse43 min
Jun 24, 7:11 PM MDTSpecial Weather StatementCYSConverse34 min
Jun 24, 8:14 PM MDTSpecial Weather StatementCYSPlatte46 min
Jun 24, 10:06 PM MDTSpecial Weather StatementCYSGoshen24 min
Jun 24, 10:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte27 min
Jun 25, 1:27 AM MDTSpecial Weather StatementCYSConverse63 min
Jun 25, 2:12 AM MDTSpecial Weather StatementCYSConverse48 min
Jun 25, 2:27 AM MDTSevere Thunderstorm WarningCYSConverse, Niobrara63 min
Jun 25, 2:47 AM MDTSpecial Weather StatementCYSConverse43 min
Jun 25, 3:35 AM MDTSpecial Weather StatementCYSNiobrara40 min
Jun 25, 8:08 AM MDTSevere Thunderstorm WarningCYSConverse52 min
Jun 25, 8:46 AM MDTSevere Thunderstorm WarningCYSConverse44 min
Jun 25, 9:23 AM MDTSevere Thunderstorm WarningCYSConverse, Niobrara37 min
Jun 25, 9:58 AM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 25, 10:36 AM MDTTornado WarningCYSGoshen, Niobrara24 min
Jun 25, 2:02 PM MDTSpecial Weather StatementCYSLaramie28 min
Jun 25, 2:31 PM MDTSpecial Weather StatementCYSLaramie29 min
Jun 25, 2:33 PM MDTSpecial Weather StatementCYSLaramie27 min
Jun 25, 2:57 PM MDTSpecial Weather StatementCYSLaramie33 min
Jun 25, 3:01 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 25, 3:29 PM MDTSpecial Weather StatementCYSPlatte46 min
Jun 25, 4:07 PM MDTSevere Thunderstorm WarningCYSPlatte38 min
Jun 25, 4:23 PM MDTSpecial Weather StatementCYSGoshen52 min
Jun 25, 4:46 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 25, 4:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie24 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.